# SDR UPS803177

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Of Lt Mlg Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPLEMENTAL MRR) DURING DAILY CHECK, MAINTENANCE FOUND CRACK JUST FWD OF LT MLG DOOR.  REMOVED FASTENERS, STOP DRILLED CRACK, INSTALLED DOUBLER PER SRM 51-1-20.
